# SDR DALA1102935534

- Difficulty date: July 18, 2008
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 65,090 hours, 26,698 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 55-212961 SECTION I ISSUED FOR NR2 PYLON, RT SIDE SKIN CRACK AT NAC STA 132. FOLLOW ON ACTION IS REQUIRED.  COMPLIED WITH ER/A 488115-14 REV ORIGINAL PERMENANT REPAIR ACCOMPLISHED COMPLETED.
